MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PCH BSKT RTRY 90D 2.2MM RT.LP; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. PCH BSKT RTRY 90D 2.2MM RT.LP; ACCESSORIES,ARTHROSCOPIC
Model Number 010913
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that corrosion was detected during arthroscopic surgery.Meniseectomy.No patient injury was reported.No back up available.
 
Additional Manufacturer Narrative
Due to no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Event or Problem Description
It was reported that corrosion was detected during arthroscopic meniscectomy.No backup device was readily available.Despite several attempts to get further information regarding completion of the device or surgical delay, no response was received.No patient injury was reported.

Brand Name
PCH BSKT RTRY 90D 2.2MM RT.LP
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7313353
Report Number1219602-2018-00286
Device Sequence Number110463
Product Code NBH
UDI-Device Identifier03596010022813
UDI-Public(01)03596010022813(10)L839017
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010913
Device Catalogue Number010913
Device Lot NumberL839017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1